×

Some properties of interpolating quadratic spline. (English) Zbl 0748.41006

Some properties of interpolating quadratic splines are studied. The author obtains a quadratic spline with better properties than for cubic splines by separating breakpoints and points of interpolation. An example is given.

MSC:

41A15 Spline approximation
41A05 Interpolation in approximation theory
65D07 Numerical computation using splines
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Ahlberg J.H., Nilson E.N., Walsh J.L.: The Theory of Splines and Their Applications. Acad. Press 1967. · Zbl 0158.15901
[2] de Boor C.: A Practical Guide to Splines. Springer, 1978. · Zbl 0406.41003
[3] Fiedler M.: Speciální matice a jejich použití v numerické matematice. SNTL Praha, 1981. · Zbl 0531.65008
[4] Kammerer W.J., Reddien G.W., Varga L.S.: Quadratic interpolatory splines. Numer. Mathematik 22 (1974), 241-259. · Zbl 0271.65006
[5] Kobza J.: On algorithms for parabolic splines. Acta UPO, FRN, Vol. 88, Math. XXVI, pp.169-185. · Zbl 0693.65005
[6] Kobza J.: An algorithm for biparabolic spline. Aplikace matematiky, 32 (1987), 401-413. · Zbl 0635.65006
[7] Kobza J.: Evaluation and mapping of parabolic interpolating spline. Knižnica algoritmov, IX.diel, 51-58; JSMF Bratislava 1987.
[8] Kobza J.: Natural and smoothing quadratic spline. To appear in Aplikace matematiky. · Zbl 0731.65006
[9] Laurent P.J.: Approximation et Optimization. Hermann, Paris 1972.
[10] Maess B., Maess G.: Interpolating quadratic splines with norm-minimal curvature. Rostock. Math. Kolloq. 26 (1984), 83-88. · Zbl 0551.65003
[11] Maess G.: Smooth interpolation of curves and surfaces by quadratic splines with minim al curvature. Numerical Methods and Applications ’84, Sofia 1985, 75-81.
[12] Marsden M.J.: Quadratic spline interpolation. Bull.AMS, 80 (1974), 903-906. · Zbl 0295.41005
[13] McAllister D.F., Passow E., Roulier J.A.: Algorithms for computing shape preserving spline interpolation to data. Mathematics of Computations, 31 (1977), 717-725. · Zbl 0371.65001
[14] McAllister D.F., Roulier J.A.: An algorithm for computing a shape-preserving oscilatory quadratic spline. ACM Trans. Math. Software 7 (1981), 331-347, 384-386 · Zbl 0464.65003
[15] Passow E.: Monotone quadratic spline. Journal Approx.Theory 19 (1977), 143-147. · Zbl 0361.41005
[16] Schumaker L.: On shape preserving quadratic spline interpolation. SIAM J. Num. Anal. 20 (1983), 854-864. · Zbl 0521.65009
[17] Стечкин С. В., Сыбботин Ю. Н.: Сплейны в вычислительной математике. Hayka, Москва 1976. · Zbl 1226.05083
[18] Завьялов Ю. С., Квасов В. И., Мирошниченко В. Л.: Методы сплейн функций. Hayka, Москва 1980. · Zbl 1229.60003
[19] Завьялов Ю. С., Леус В. А., Скороспелов В. А.: Сплейны в инженерной геометрии. Машиностроение, Москва 1985. · Zbl 1223.81144
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.